# SDR DXTA2025102005345

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N641QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0259
- Aircraft time: 5,721 hours, 3,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Binding
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR, HARD TO CLOSE DOOR PINS ARE BINDING. CORRECTIVE ACTION: PINS LUBRICATED AND LATCH STRIKER ADJUSTED. OPS CHECK GOOD. IAW CE 680A AMM 52-10-00
